# SDR JBXA0000177

- Difficulty date: June 1, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N108ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11484
- Aircraft time: 15,918 hours, 11,953 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 50118092
- Part serial: 1142
- Condition: Leaking
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TAXIING INTO RDU OTHER A/C REPORTED SMOKE COMING FROM LT MAIN WHEEL AREA.  REMOVED AND REPLACED NR 2 BRAKE.
